Advertisement

Reachability in Two-Clock Timed Automata Is PSPACE-Complete

  • John Fearnley
  • Marcin Jurdziński
Part of the Lecture Notes in Computer Science book series (LNCS, volume 7966)

Abstract

Haase, Ouaknine, and Worrell have shown that reachability in two-clock timed automata is log-space equivalent to reachability in bounded one-counter automata. We show that reachability in bounded one-counter automata is PSPACE-complete.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Alur, R., Dill, D.L.: A theory of timed automata. Theoretical Computer Science 126(2), 183–235 (1994)MathSciNetzbMATHCrossRefGoogle Scholar
  2. 2.
    Bouyer, P., Fahrenberg, U., Larsen, K.G., Markey, N., Srba, J.: Infinite runs in weighted timed automata with energy constraints. In: Cassez, F., Jard, C. (eds.) FORMATS 2008. LNCS, vol. 5215, pp. 33–47. Springer, Heidelberg (2008)CrossRefGoogle Scholar
  3. 3.
    Courcoubetis, C., Yannakakis, M.: Minimum and maximum delay problems in real-time systems. Formal Methods in System Design 1(4), 385–415 (1992)zbMATHCrossRefGoogle Scholar
  4. 4.
    Haase, C., Kreutzer, S., Ouaknine, J., Worrell, J.: Reachability in succinct and parametric one-counter automata. In: Bravetti, M., Zavattaro, G. (eds.) CONCUR 2009. LNCS, vol. 5710, pp. 369–383. Springer, Heidelberg (2009)CrossRefGoogle Scholar
  5. 5.
    Haase, C., Ouaknine, J., Worrell, J.: On the relationship between reachability problems in timed and counter automata. In: Finkel, A., Leroux, J., Potapov, I. (eds.) RP 2012. LNCS, vol. 7550, pp. 54–65. Springer, Heidelberg (2012)CrossRefGoogle Scholar
  6. 6.
    Laroussinie, F., Markey, N., Schnoebelen, P.: Model checking timed automata with one or two clocks. In: Gardner, P., Yoshida, N. (eds.) CONCUR 2004. LNCS, vol. 3170, pp. 387–401. Springer, Heidelberg (2004)CrossRefGoogle Scholar
  7. 7.
    Naves, G.: Accessibilité dans les automates temporisé à deux horloges. Rapport de Master, MPRI, Paris, France (2006)Google Scholar
  8. 8.
    Travers, S.: The complexity of membership problems for circuits over sets of integers. Theoretical Computer Science 369(13), 211–229 (2006)MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  • John Fearnley
    • 1
  • Marcin Jurdziński
    • 2
  1. 1.Department of Computer ScienceUniversity of LiverpoolUK
  2. 2.Department of Computer ScienceUniversity of WarwickUK

Personalised recommendations